Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What does brown spotting after periods for one on the birth control pills mean ?

I have been on birth-control for about 4 years. Yesterday I noticed some brown spotting which I have had before. But today I have started what seems to be like a period only it i two weeks early. about 3 days ago I did miss one pill. I am sexually active. What could this be and why?
Asked On : Tue, 4 Jan 2011
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having vaginal infection which can be seen in those on pills. Also possible is because of hormonal changes by the pills. If you have any discharge from vagina, any burning sensation on passing urine or lower abdominal pain you can consult Doctor. Also get evaluated for the cause of the spotting. Get tested for STDs. Use condom to prevent STDs. Drink plenty of water.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor